Alert archive / New York / Small Craft Advisories in 2013

Small Craft Advisory 59, NWS Buffalo, NY

June 3, 2013

NWS Buffalo, NY issued this small craft advisory at Jun 3, 2013, 1:44 AM EDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2013, 1:44 AM EDT (05:44 UTC)
Expired
Jun 4, 2013, 4:51 PM EDT
In force
39 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

692 
WHUS71 KBUF 030544
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
144 AM EDT MON JUN 3 2013

LOZ042>045-031200-
/O.NEW.KBUF.SC.Y.0059.130603T0544Z-130603T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
144 AM EDT MON JUN 3 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
917 
WHUS71 KBUF 030830
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
430 AM EDT MON JUN 3 2013

LOZ043>045-031630-
/O.EXT.KBUF.SC.Y.0059.000000T0000Z-130604T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
430 AM EDT MON JUN 3 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-031200-
/O.CON.KBUF.SC.Y.0059.000000T0000Z-130603T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
430 AM EDT MON JUN 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WINDS...WEST 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK/TJP
512 
WHUS71 KBUF 031122
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
722 AM EDT MON JUN 3 2013

LOZ042-031230-
/O.CAN.KBUF.SC.Y.0059.000000T0000Z-130603T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
722 AM EDT MON JUN 3 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

LOZ043>045-031930-
/O.CON.KBUF.SC.Y.0059.000000T0000Z-130604T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
722 AM EDT MON JUN 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
314 
WHUS71 KBUF 031506
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1106 AM EDT MON JUN 3 2013

LOZ043>045-032315-
/O.CON.KBUF.SC.Y.0059.000000T0000Z-130604T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1106 AM EDT MON JUN 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
750 
WHUS71 KBUF 032051
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
451 PM EDT MON JUN 3 2013

LOZ043>045-040500-
/O.CON.KBUF.SC.Y.0059.000000T0000Z-130604T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
451 PM EDT MON JUN 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
413 
WHUS71 KBUF 040232
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1032 PM EDT MON JUN 3 2013

LOZ043-040345-
/O.CAN.KBUF.SC.Y.0059.000000T0000Z-130604T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1032 PM EDT MON JUN 3 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LOZ044-045-041045-
/O.CON.KBUF.SC.Y.0059.000000T0000Z-130604T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1032 PM EDT MON JUN 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
253 
WHUS71 KBUF 040830
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
430 AM EDT TUE JUN 4 2013

LOZ044-045-041630-
/O.EXT.KBUF.SC.Y.0059.000000T0000Z-130604T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
430 AM EDT TUE JUN 4 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK/TJP
300 
WHUS71 KBUF 041609
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1209 PM EDT TUE JUN 4 2013

LOZ044-045-042100-
/O.CON.KBUF.SC.Y.0059.000000T0000Z-130604T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1209 PM EDT TUE JUN 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
632 
WHUS71 KBUF 042051
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
451 PM EDT TUE JUN 4 2013

LOZ044-045-042200-
/O.CAN.KBUF.SC.Y.0059.000000T0000Z-130604T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
451 PM EDT TUE JUN 4 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 3, 1:06 AM EDT, 38 minutes earlier.

Area forecast discussion, Jun 3, 1:06 AM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
106 AM EDT MON JUN 3 2013

.SYNOPSIS...
A COLD FRONT WILL DROP ACROSS THE REGION...USHERING IN COOLER AIR
TONIGHT. THEN CANADIAN HIGH PRESSURE WILL BUILD TOWARD THE REGION
WITH COOL AND DRY WEATHER THROUGH MID-WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
MOISTURE LINGERING BEHIND THE DEPARTED COLD FRONT IS GENERATING
WIDESPREAD CLOUDS ACROSS THE AREA EARLY THIS MORNING. THE IR IMAGE
AND SURFACE OBSERVATIONS SHOW THESE CLOUDS EXTENDING ACROSS SOUTHERN
ONTARIO INTO MICHIGAN. THEREFORE...DO NOT EXPECT ANY REAL CLEARING
FOR THE REST OF THE EARLY MORNING HOURS. THE LATEST MOISTURE
PROFILES SUGGEST THAT CLOUDS COULD LINGER THROUGH MID MONDAY MORNING
BEFORE DRIER AIR...ASSOCIATED WITH THE GREAT LAKES RIDGE...BUILDS
EAST ACROSS THE STATE AND ALLOW THE CLOUDS TO THIN OUT...LEADING TO
A FAIR AMOUNT OF AFTERNOON SUNSHINE. DESPITE THE ANTICIPATED
INCREASE IN SUNSHINE...THE AIR MASS WILL BE A BIT COOL...WITH HIGHS
EXPECTED TO WARM ONLY INTO THE 60S.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
DRY AND COOLER WEATHER WILL START THIS PERIOD AS HIGH PRESSURE
CENTERED OVER WESTERN HUDSON BAY RIDGES SOUTH ACROSS THE GREAT
LAKES AND INTO NEW YORK STATE. CLEAR SKIES AND MUCH LOWER
DEWPOINTS WILL ALLOW OVERNIGHT TEMPERATURES TO FALL TO THE LOWER
TO MIDDLE 40S... EVEN SOME UPPER 30S POSSIBLE IN THE SOUTHERN TIER
VALLEYS AND BLACK RIVER VALLEY.

THE AIRMASS WILL MODIFY A BIT ON TUESDAY WITH A LITTLE MORE MOISTURE
AND SLIGHTLY WARMER TEMPS. FORECAST SOUNDINGS FOR TUESDAY SHOW A
STRONG SUBSIDENCE INVERSION WHICH SHOULD SUPPRESS MOST IF NOT ALL
CLOUDINESS...ALTHOUGH MID AND HIGH CLOUDS STREAMING IN FROM THE WEST
MAY CLUTTER THE SKY LATE IN THE DAY. HIGH TEMPS ON TUESDAY WILL BE
IN THE LOWER TO MID 60S ACROSS HIGHER ELEVATIONS AND MID 60S TO
AROUND 70 FOR THE LAKE PLAINS. WEDNESDAY WILL BE SIMILAR TO
TUESDAY...A BIT MORE MID CLOUD COVER AND WARMER TEMPS IN THE MID TO
UPPER 60S ACROSS THE EASTERN LAKE ONTARIO REGION AND THE LOWER TO
MID 70S ELSEWHERE.

AN INVERTED SURFACE TROUGH SETS UP ACROSS THE REGION LATE WEDNESDAY
NIGHT THROUGH...ESSENTIALLY A SLOW MOVING WARM FRONT...AND BRINGS AN
INFLUX OF WARM AND MOIST AIR WITH AN INCREASING CHANCE OF SHOWERS
AND THUNDERSTORMS. THE ROUGH TRANSLATES SLOWLY TO EAST THROUGH THIS
PERIOD AND SHOWS SIGNS OF STRENGTHENING AS A LOW LEVEL 40KT JETS
SETS UP LATE THURSDAY NIGHT...INDICATING THE RISK OF STRONGER
THUNDERSTORMS AND HEAVIER RAINS ACROSS CENTRAL AND NORTHERN NY.

TEMPS ON THURSDAY WILL BE IN THE MIDDLE 60S TO THE LOWER 70S...
LIMITED BY THE CLOUD COVER AND PRECIP. LOWS THURSDAY NIGHT WILL BE
MILDER WITH THE WARM ADVECTION ON MORE SOUTHERLY WINDS...READINGS IN
THE LOWER TO MID 50S.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
AN UPPER TROUGH WILL CROSS THE REGION DURING THIS PERIOD WITH A
BROAD REGION OF LOWER SURFACE PRESSURE AND WARMER/HUMID AIR IN
PLACE. WILL KEEP CHANCE POPS ACROSS THE AREA FOR FRIDAY AND FRIDAY
NIGHT...THEN TRENDING TO LOWER CHANCE OR SLIGHT CHANCE POPS AS A
DRIER NORTHEASTERLY FLOW DEVELOPS FOR SATURDAY AND SUNDAY.

TEMPERATURES DURING THIS PERIOD WILL CLOSE TO...OR JUST A BIT ABOVE NORMAL
WITH HIGHS GENERALLY IN THE MID 70S AND LOWS IN THE MID TO UPPER 50S.

&&

.AVIATION /05Z MONDAY THROUGH FRIDAY/...
COLDER AIR AND MOISTURE LINGERING BEHIND THE DEPARTED COLD FRONT IS
GENERATING WIDESPREAD MVFR CIGS ACROSS THE AREA EARLY THIS MORNING.
THE LATEST IR SATELLITE IMAGE AND SURFACE OBSERVATIONS SHOW THESE
CLOUDS EXTENDING ACROSS SOUTHERN ONTARIO INTO EASTERN MICHIGAN.
BASED ON THIS TREND...EXPECT THE MVFR CIGS TO REMAIN IN PLACE
THROUGH THE NIGHT UNTIL ABOUT 15Z MONDAY. AFTER THAT...THE CLOUDS
WILL SCATTER OUT AS HIGH PRESSURE AND DRIER AIR BUILD EAST ACROSS
THE STATE.

VFR CONDITIONS WILL PREVAIL MONDAY NIGHT...BUT A FEW MID AND HIGH
LEVEL CLOUDS MAY SKIRT THE AREA AS A SHORT WAVE ROTATES THROUGH THE
UPPER DEEP TROUGH THAT WILL BE MOVING EAST ACROSS SOUTHERN QUEBEC.

OUTLOOK...
MONDAY NIGHT THROUGH WEDNESDAY...VFR.
THURSDAY AND FRIDAY...MVFR/VFR. A CHANCE OF SHOWERS AND
THUNDERSTORMS.

&&

.MARINE...
WINDS AND WAVES WILL CONTINUE TO DIMINISH OVERNIGHT AS HIGH PRESSURE
BUILDS IN. THE HIGH WILL THEN REMAIN IN CONTROL THROUGH MID WEEK
WITH GENERALLY FAIR WEATHER WITH WINDS AND WAVES BELOW SMALL CRAFT
ADVISORY LEVELS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...APFFEL
NEAR TERM...APFFEL/TJP/TMA
SHORT TERM...WCH
LONG TERM...WCH
AVIATION...TJP
MARINE...APFFEL/TMA/WCH
Hazardous weather outlook, Jun 2, 11:40 AM EDT, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
1140 AM EDT SUN JUN 2 2013

NYZ001>008-010>014-019>021-085-031545-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
1140 AM EDT SUN JUN 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-031545-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
1140 AM EDT SUN JUN 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.